Preservation of Stability of Differential Equations Under Discretization
Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 568-569
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_4_a17,
author = {L. Z. Fishman},
title = {Preservation of {Stability} of {Differential} {Equations} {Under} {Discretization}},
journal = {Differencialʹnye uravneni\^a},
pages = {568--569},
year = {2003},
volume = {39},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_4_a17/}
}
L. Z. Fishman. Preservation of Stability of Differential Equations Under Discretization. Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 568-569. http://geodesic.mathdoc.fr/item/DE_2003_39_4_a17/